# SDR DALA2016030201573

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 522-541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONG 4 RT BETWEEN BS 522 - 541 AT PASSENGER CABIN INTERNAL STRUCTURE. REMOVE AND INSTALL INTERCOSTAL, LONGERON 4 WAS REPAIRED IAW SRM 53-02, FIG 18 AND 51-30-5 AND 51-30-2.
